MAUDE Adverse Event Report: SYNTHES GMBH PSI SD800.440 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE

SYNTHES GMBH PSI SD800.440 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Model Number SD800.440
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, the surgeon implanted the product but reported that it had a very poor fit, and had to be trimmed down a lot to get a semblance of a fit.There was no surgical delay reported.No further information is available.This report involves one psi sd800.440 peek implant.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part number: sd800.440, lot number: 1567p37, part manufacture date: 08-15-2022, manufacturing location: brandywine, part expiration date: n/a, nonconformance noted: n/a.A review of the device history record of this lot revealed no complaint-related anomalies.The device history record shows that the custom peek patient specific implant (psi) was processed through the operations on the released routing and had met all specification criteria at the time of release with no issues documented that would contribute to the complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022.

Brand Name
PSI SD800.440 PEEK IMPLANT
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15474975
Report Number8030965-2022-07272
Device Sequence Number19562885
Product Code GXN
UDI-Device Identifier10887587065113
UDI-Public10887587065113
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD800.440
Device Catalogue NumberSD800.440
Device Lot Number1567P37
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown